CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Papalexandris-M-V"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2002 | 1997 | 1996
Number of items: 3.

2002

Papalexandris, M. V. and Leonard, A. and Dimotakis, P. E. (2002) Unsplit algorithms for multidimensional systems of hyperbolic conservation laws with source terms. Computers and Mathematics with Applications, 44 (1-2). pp. 25-49. ISSN 0898-1221. https://resolver.caltech.edu/CaltechAUTHORS:20160602-163756768

1997

Papalexandris, Miltiadis V. and Leonard, Anthony and Dimotakis, Paul E. (1997) Unsplit Schemes for Hyperbolic Conservation Laws with Source Terms in One Space Dimension. Journal of Computational Physics, 134 (1). pp. 31-61. ISSN 0021-9991. https://resolver.caltech.edu/CaltechAUTHORS:20160602-181443806

1996

Papalexandris, Miltiadis V. and Leonard, Anthony and Dimotakis, Paul E. (1996) Unsplit Schemes for Hyperbolic Conservation Laws with Source Terms in One Space Dimension. California Institute of Technology , Pasadena, CA. (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20141111-103448502

This list was generated on Mon Aug 3 11:52:01 2020 PDT.